# SDR DALA2024082308403

- Difficulty date: August 19, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 28,753 hours, 11,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0516105) CORROSION ON FORWARD CARGO BAY L/H ZEE CHANNEL STA 500-STA 500D STR 26L WL 160. REMOVED DAMAGED FWD CARGO BAY L/H ZEE CHANNEL STA 500 TO 500D STR 26L WL 160 AND FABRICATED AND INSTALLED NEW ZEE CHANNEL PER B737-SRM 53-00-53-2R-5 AND DWG 143A7505 REV- DWG 143A7500.
